# SDR UPS97222146

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FLOORBEAM TOP CHORD FORWARD SIDE STA 328, WL 208 RBL 39.  CORROSION REMOVAL OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED PER SRM 53-10-1, 53-10-8, 51-20-4 MM 51-20-131.
